MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 014 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 014 PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U415034
Medical Device Problem Codes Material Rupture (1546); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.The company is still investigating the issue currently.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u415034 pta balloon dilatation catheter allegedly detached and was secured using a stent.There was no reported patient injury.This information was received from one source.The patient was an (b)(6) year-old male who weighed (b)(6) pounds.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u415034 pta balloon dilatation catheter allegedly ruptured, detached, and was secured using a stent.There were no consequences to the one patient involved.This information was received from one source.The patient was an 85-year-old male who weighed 145 pounds.
 
Additional Manufacturer Narrative
H10: the malfunction was reassessed for reportability and determined to be reportable, as a serious injury, and was reported under emdr 2020394-2019-04046.H10: the lot number for the one malfunction was provided and a lot history review was performed.The device has been returned for evaluation; the evaluation identified material rupture and detached material.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ULTRAVERSE 014 PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8817082
Report Number2020394-2019-01750
Device Sequence Number3109293
Product Code LIT
UDI-Device Identifier00801741053689
UDI-Public(01)00801741053689
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU415034
Device Catalogue NumberU415034
Device Lot NumberCMDN0353
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date07/23/2019
Supplement Report FDA Received Date10/18/2019
Patient Sequence Number1